# SDR FDEA201109093788

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A6A7094U9
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD AT STA 6-73.5, X = 8.0 FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT R & R IAW SRM 51-31-01, REV 47.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
